# SDR AALA201512319004

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 7,984 hours, 3,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Out Of Adjust
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORTS CIDS PANEL SHOWS, CHECK DOOR PRESS, BY THE 3L DOOR.  ADJUSTED 3L DOOR EMER OPERATION CYLINDER IAW AMM 52-10-00.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
